uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The polynomial approximation property in fock-type spaces
Uppsala University.
1998 (English)In: MATHEMATICA SCANDINAVICA, ISSN 0025-5521, Vol. 82, no 2, 256-264 p.Article in journal (Other scientific) Published
Place, publisher, year, edition, pages
MATEMATISK INSTITUT , 1998. Vol. 82, no 2, 256-264 p.
Identifiers
URN: urn:nbn:se:uu:diva-28367OAI: oai:DiVA.org:uu-28367DiVA: diva2:56263
Note
Addresses: Uppsala Univ, Uppsala, Sweden.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 359 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf